# SDR UALA2009062201746

- Difficulty date: June 19, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 52,310 hours, 9,545 cycles
- Engine: Pwa PW4077
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 707146A
- Part serial: 10274
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG IDG LEAKING OIL AT TERMINAL BLOCK.  REPLACED NR 2 ENGINE IDG.  RAN ENG OP'S AND LEAK CHECK WERE GOOD.
